# SDR 95ZZZX1713

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Wavestream Corporation, repair station WS2R389E
- System (JASC): 4990 · APU Oil System
- Part: Body
- Part number: 379617
- Condition: Debonded
- Location: Apu Oil Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL PUMP, 100 PERCENT DEBONDING OF GEAR POCKET REPAIR MATERIAL.  APPROXIMATELY 30 PERCENT OF REPAIR MATERIAL IS MISSING FROM GEAR POCKET WALLS.  REMAINDER REMOVED FROM GEAR POCKETS IN TWO PIECES.  APU GTCP85 HOUSING (BODY) IDENTIFIED WITH 'GASD 0616 09347 6945 I'.
